Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 8, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 3, 2014, 2:05 AM CDT for Henry County, Rock Island County, Illinois. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 2:05 AM CDT (07:05 UTC)
- Expired
- Apr 3, 2014, 2:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Henry County, IL, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 38 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 2:15 AM CDT | HAIL 0.75 | 3 Wsw Warner, IL | DIME TO PENNY SIZE HAIL COVERING THE DECK. |
| Apr 3, 2:20 AM CDT | HAIL 1 | 2 Nw Orion, IL | DIME TO QUARTER SIZE. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.1 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1530 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 496 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
857 WUUS53 KDVN 030705 SVRDVN ILC073-161-030745- /O.NEW.KDVN.SV.W.0008.140403T0705Z-140403T0745Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 205 AM CDT THU APR 3 2014 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN HENRY COUNTY IN NORTHWEST ILLINOIS... SOUTH CENTRAL ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS... * UNTIL 245 AM CDT * AT 203 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHERRARD... AND MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... COAL VALLEY...ORION...WARNER...COLONA...GENESEO...ATKINSON...SUNNY HILL ESTATES...SUNNY HILL...OSCO...MORRISTOWN...GREEN RIVER AND DAYTON. THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 6 AND 29. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES. && LAT...LON 4158 8994 4134 8997 4133 9052 4147 9047 TIME...MOT...LOC 0705Z 252DEG 23KT 4135 9046 HAIL...1.00IN WIND...<50MPH $$ SHEETS
1 follow-up statement
655 WWUS53 KDVN 030730 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 230 AM CDT THU APR 3 2014 ILC073-161-030741- /O.CAN.KDVN.SV.W.0008.000000T0000Z-140403T0745Z/ HENRY IL-ROCK ISLAND IL- 230 AM CDT THU APR 3 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ROCK ISLAND AND NORTHERN HENRY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES. LAT...LON 4158 8994 4134 8997 4133 9052 4147 9047 TIME...MOT...LOC 0731Z 252DEG 23KT 4140 9025 $$ SHEETS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:54 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 3, 12:54 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1254 AM CDT THU APR 3 2014 .SYNOPSIS... ISSUED AT 310 PM CDT WED APR 2 2014 12Z UA ANALYSIS HAS AN 850MB LOW IN WESTERN KANSAS WITH A WARM FRONT EAST THROUGH CENTRAL MISSOURI. A STRONG MOISTURE PUSH WAS SOUTH OF THE 850MB WARM FRONT WITH DEW POINTS IN THE LOW TEENS. SATELLITE TRENDS THROUGH MID AFTERNOON SHOW CLOUDS ON THE INCREASE ACROSS THE AREA WITH SCATTERED SHOWERS AND A COUPLE OF THUNDERSTORMS FROM THE IOWA/MISSOURI BORDER EASTWARD INTO CENTRAL ILLINOIS. 18Z SFC ANALYSIS HAS LOWS IN SOUTHEAST COLORADO AND ALONG THE KS/OK BORDER SOUTHEAST OF KDDC. A STATIONARY FRONT RAN EASTWARD THROUGH SOUTHERN MISSOURI AND INTO THE TENNESSEE VALLEY. DEW POINTS SOUTH OF THE FRONT WERE IN THE 50S AND 60S. NORTH OF THE FRONT DEW POINTS WERE IN THE 30S AND 40S WITH TEENS AND 20S ACROSS THE GREAT LAKES AND NORTHERN PLAINS. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 310 PM CDT WED APR 2 2014 STRONG WAA ALOFT WILL ALLOW ISOLATED TO SCATTERED SHOWERS AND A COUPLE OF THUNDERSTORMS TO PERSIST THROUGH SUNSET SOUTH OF I-80. AFTER SUNSET MOISTURE AND FORCING SLOWLY INCREASE WHICH SHOULD ALLOW SHOWERS TO BREAK OUT ACROSS THE AREA. ALTHOUGH THE FORCING IS STILL WEAK...A COUPLE OF THUNDERSTORMS WILL ALSO BE POSSIBLE. LATER TONIGHT ANOTHER THUNDERSTORM COMPLEX WILL DEVELOP IN WESTERN MISSOURI AND MOVE GENERALLY EAST NORTHEAST OVERNIGHT. THIS THUNDERSTORM COMPLEX MAY CUT OFF THE FLOW OF MOISTURE TO THE AREA AND RESULT IN A DECREASE IN THE AREAL COVERAGE OF CONVECTION. FORCING AND MOISTURE INCREASES AGAIN PRIOR TO SUNRISE WHICH SHOULD ALLOW A NEW BAND OF SHOWERS AND SOME THUNDERSTORMS TO DEVELOP ALONG THE IOWA/MISSOURI BORDER THAT MOVES NORTHEAST. ON THURSDAY...THE BAND OF SHOWERS THAT DEVELOPS PRIOR TO SUNRISE WILL MOVE THROUGH THE AREA DURING THE MORNING HOURS. A DECREASE IN AREAL COVERAGE IN THE CONVECTION IS THEN EXPECTED DURING THE LATE MORNING AND EARLY AFTERNOON HOURS AS THE UPPER LEVEL SUPPORT WEAKENS. BY LATE AFTERNOON...THE MAIN ENERGY ASSOCIATED WITH THE SYNOPTIC SYSTEM BEGINS MOVING INTO WESTERN IOWA. FORCING/MOISTURE WILL INCREASE AGAIN RESULTING IN AN INCREASE IN AREAL COVERAGE OF CONVECTION. THE FORCING SUGGESTS THAT A RESPECTABLE BAND OF THUNDERSTORMS SHOULD DEVELOP ALONG THE NORTHWARD MOVING WARM FRONT. HIGH TEMPERATURES ON THURSDAY SHOULD OCCUR DURING THE LATE AFTERNOON POSSIBLY RIGHT AROUND SUNSET. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 310 PM CDT WED APR 2 2014 A SYNOPTICALLY STRONG APRIL LOW PRESSURE WILL BE MOVING OVER THE CWA THURSDAY EVENING...RESULTING IN THE WHAT SHOULD BE THE MOST WIDESPREAD COVERAGE OF SHOWERS AND THUNDERSTORMS WITHIN THIS OVER ALL PROLONGED EVENT. THE UPPER LOW SHOULD BE PROVIDING STRONG FORCING ON THE NOSE OF THE DRY SLOT IN THIS PERIOD...MORE THAN ENOUGH TO SUPPORT ONE GOOD COVERAGE ROUND OF SHOWERS AND THUNDERSTORMS. WITH THE DEEP MOISTURE LIKELY IN PLACE IN THE SOUTH...THERE IS SOME POTENTIAL FOR HAIL AND GUSTY WINDS WITH STORMS...WHICH COULD BE NEAR SEVERE IN THE FAR SOUTH BETWEEN THE LATE AFTERNOON AND EARLY EVENING HOURS. AS STORMS MOVE NORTHEAST...THEY SHOULD RUN INTO A PROGRESSIVELY STABLE ATMOSPHERE...THUS WHILE COVERAGE SHOULD CONTINUE TO BE QUITE HIGH...LITTLE IF ANY STRONG INDIVIDUAL CELLS ARE EXPECTED NORTH OF A CEDAR RAPIDS TO STERLING LINE. WINDS WILL BE RAPIDLY DECREASING AS THE LOW MOVES OVERHEAD INITIALLY...BUT AS THE LOW LIFTS INTO SOUTHERN WISCONSIN TOWARD MORNING...THE COLD FRONT WILL RAPIDLY MOVE THROUGH OUR CWA. THIS ISALLOBARIC MAXIMUM SHOULD BRING A PERIOD OF NEARLY ADVISORY LEVEL WINDS FOR ROUGHLY 8 HOURS...AS WEST WINDS OF 25 TO 30 MPH GUST TO AROUND 40 TO 45 MPH WITH SHARP COLD ADVECTION TAKING PLACE. SOME LIGHT SHOWERS MAY LINGER THROUGH THE CWA PROCESS IN THE NORTHWEST...WHILE THE SOUTHEAST 1/2 SEES MAINLY A DRY SLOT PROCESS TAKING PLACE. TEMPERATURES WILL HOLD UP IN THE MID 40 TO LOWER 50S MOST OF THE NIGHT UNTIL THIS STRONG WEST WIND CAA SWEEP IN AND DROP LOWS TO THE LOWER 30S NORTHWEST TO LOWER 40S EAST. HIGHS FRIDAY UNDER CLOUDS...STRONG WINDS...AND POSSIBLY SOME LINGERING LIGHT RAIN MIXED WITH SNOW NORTHWEST...WE SHOULD BE MAINLY STEADY ON TEMPERATURES THROUGH THE DAY. HIGHS SHOULD REACH THE UPPER 30S NORTHWEST TO THE LOWER 40S EAST. CLOUDS SHOULD SWEEP EAST EVENTUALLY FRIDAY NIGHT...WITH DECREASING WINDS AS THE LOW PULLS AWAY. A SEASONALLY COLD NIGHT IS IN STORE...WITH LOWS MAINLY IN THE MID TO UPPER 20S. THE EXTENDED PATTERN REMAINS QUITE ACTIVE...AND GENERALLY AT RISK FOR BEING BELOW NORMAL. SATURDAY DOES SUPPORT A RATHER HIGH CONFIDENCE FOR QUIET WEATHER AS A PROGRESSIVE HIGH PRESSURE IS EXPECTED TO BE OVERHEAD AROUND NOON. LIGHT WINDS AND SUNSHINE WILL COMBINE WITH UPPER 40S TO LOWER 50S TO ACHIEVE A PLEASANT WEEKEND DAY...SOMETHING OUR CWA HAS STRUGGLED TO SEE THIS YEAR. SUNDAY...SOUTH WINDS WILL BALANCE SOME INCREASED CLOUD COVER...TO SEE ANOTHER DAY IN THE MID TO UPPER 50S. SUNDAY REPRESENTS A NORMAL EARLY APRIL DAY WITHIN OUR CHANGEABLE FORECAST PERIOD. SUNDAY NIGHT THROUGH TUESDAY WE HAVE VERY LOW POPS INCLUDED IN OUR GRIDS...AS MODELS ARE BRUSHING ANOTHER LARGE SYNOPTIC STORM JUST SOUTH OF OUR CWA. IN GENERAL...MODELS HAVE PUSHED THE CURRENT STORM NORTH WITH TIME...AND SHOULD THE NEXT SYSTEM FOLLOW THAT TREND AS WELL...WE WILL NEED HIGHER POPS. AS IT STANDS...I HAVE LEFT THE MODEL BLEND INITIALIZATION POPS AS IS BEYOND SUNDAY NIGHT. TEMPERATURES ARE A BLEND...THUS SHOULD RAIN VERIFY...WE NEED TO BE FORECASTING HIGHS TO BE 5 TO 10 DEGREES LOWER THAN THE GOING HIGHS IN THE LOWER TO MID 50S. ERVIN && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1241 AM CDT THU APR 3 2014 SCTRD ELEVATED SHOWERS AND SOME STORMS THROUGH 4 AM IN VCNTY OF CID/DBQ/MLI...WILL LOOK TO BE MORE WIDESPREAD SHOWERS AND STORMS AROUND BRL INTO EARLY THU MORNING. HAIL POSSIBLE IN ANY STRONGER STORM CORE. LOWER MVFR TO IFR CIGS NORTH OF WEST-TO-EAST ORIENTED SFC BOUNDARY ACRS CENTRAL MO CREEPING NORTHWARD ACRS SOUTHEASTERN IA INTO WEST CENTRAL IL...PROBABLY WILL GET TO THE I80 CORRIDOR BY 4 AM CDT. SOME MVFR TO IFR FOG SOUTH OF I80 AS WELL WHEN THE RAIN TEMPORARILY ENDS. AREAS OF SHOWERS AND STORMS MAY MOVE OUT OF THE AREA BY MID TO LATE THU MORNING....BUT LOW MVFR TO IFR CIGS AND SOME FOG TO LINGER THROUGH LATE MORNING ESPECIALLY SOUTH OF I80. THEN EXPECT EARLY TO MID AFTERNOON LULL IN PRECIP WITH MAINLY MVFR CIGS...BEFORE SHOWERS AND THUNDERSTORMS INCREASE AGAIN OUT OF MO AND INTO THE VCNTY OF BRL AND MLI BY LATE AFTERNOON. SOME STRONG STORMS WITH HAIL POSSIBLE IN THE VCNTY OF BRL AND EVEN MLI BY THU EVENING. WEAKER SHOWERS AND POSSIBLY A STORM IN THE VCNTY OF DBQ AND CID BY EVENING. BRISK EAST WINDS CONTINUE OVERNIGHT AND FOR MUCH OF THE DAY THU. WIND SHIFT TO THE SOUTHWEST AT BRL BY MID THU EVENING BEHIND EXITING STORMS AND FRONTAL PASSAGE. ..12.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...ERVIN AVIATION...12
Hazardous weather outlook, Apr 2, 4:38 AM CDT, 21 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 438 AM CDT WED APR 2 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-030945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 438 AM CDT WED APR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT MAINLY ALONG AND THE SOUTH OF INTERSTATE 80. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG SPRING STORM SYSTEM WILL PRODUCE WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED...BUT SOME STORMS MAY PRODUCE STRONG GUSTY WINDS AND SMALL HAIL OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THURSDAY AFTERNOON AND THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. DLS/DC
In the hours before
Local storm report, Apr 3, 1:10 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
110 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL WAPELLO 41.18N 91.19W
04/03/2014 E1.75 INCH LOUISA IA PUBLIC
NUMEROUS PUBLIC REPORTS ON FACEBOOK OF LARGE HAIL AND A
CRACKED WINDSHIELD IN WAPELLO.
&&
DLSLocal storm report, Apr 3, 1:32 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
132 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HAIL INDUSTRY 40.33N 90.61W
04/03/2014 M1.75 INCH MCDONOUGH IL LAW ENFORCEMENT
&&
DLSLocal storm report, Apr 3, 1:40 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
140 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM HAIL INDUSTRY 40.33N 90.61W
04/03/2014 E1.75 INCH MCDONOUGH IL LAW ENFORCEMENT
GOLF BALL SIZE HAIL FELL FOR 3 TO 5 MINUTES AND LITTERED
THE GROUND.
&&
12Local storm report, Apr 3, 1:44 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
144 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM HAIL REYNOLDS 41.33N 90.67W
04/03/2014 E1.75 INCH ROCK ISLAND IL PUBLIC
PUBLIC REPORT FROM FACEBOOK.
&&
DLSLocal storm report, Apr 3, 1:46 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
146 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HAIL 1 N GINGLE CORNERS 41.28N 90.73W
04/03/2014 E1.50 INCH MERCER IL PUBLIC
&&
12Local storm report, Apr 3, 1:58 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
158 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM HAIL BURLINGTON REGIONAL AIR 40.78N 91.13W
04/03/2014 E0.75 INCH DES MOINES IA EMERGENCY MNGR
DIME TO PENNY SIZE HAIL FALLING 300 YARDS EAST OF THE
BURLINGTON AIRPORT.
&&
12The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 12:02 AM CDT | Special Weather Statement | DVN | Mercer, Rock Island | 58 min |
| Apr 3, 12:37 AM CDT | Severe Thunderstorm Warning | DVN | Mercer | 23 min |
| Apr 3, 1:01 AM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 29 min |
| Apr 3, 1:18 AM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 42 min |
| Apr 3, 1:29 AM CDT | Severe Thunderstorm Warning | DVN | McDonough, Warren | 46 min |
| Apr 3, 2:59 AM CDT | Special Weather Statement | DVN | Bureau, Hancock, Henderson, Henry, McDonough, Mercer and 4 more | 2 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.